MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SLIDE CLOSE 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SLIDE CLOSE 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305616
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that sharps coll slide close 9gal red was missing lid.This occurred on 20 occasions.The following information was provided by the initial reporter: this is a report about missing lids of sharps collectors.According to the customer's report, 480 products arrived with 20 lids missing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary according to the dhr review process, the result showed there were no issues reported as missing lids during the manufacturing process reported additionally.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.According with the evidence received, this investigation can´t be completed due the lack of information provided but with the information collected of the report from the user the investigation was concluded that this product had handling by a distributor due the package reported was for 8 pieces but the occurrence only mentioned this issue in 20 piece (2.5 cases) and the package of lids have a plastic band to avoid losing any lid.For this reason, it can be concluded that there are many variables that could generate this failure mode because the distributors can do partial sells and the controls to handle remaining material is unknown, therefore, the likelihood of non-controlled handling within distributor facilities could happen.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process because there is not enough information like method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility.The controls were verified within the manufacturing process and confirmed as capable to detect the lack of missing lids.If additional information that helps to find the root cause can be provided, then a new complaint record will be open to initiate a new investigation path.All the complaint information was captured also for tracking and trending purposes.H3 other text : see h10.

Brand Name
SHARPS COLL SLIDE CLOSE 9GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12516140
Report Number2243072-2021-02371
Device Sequence Number11634853
Product Code FMI
UDI-Device Identifier00382903056163
UDI-Public00382903056163
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305616
Device Catalogue Number305616
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown